# SDR IPXA2022100586864

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 63,971 hours, 21,452 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Inoperative
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**ATB - EMERGENCY DECLARED** IN CLIMB, CRUISE, DECENT WITH AUTOPILOT ONA ND OFF, RIGHT ELEVATOR INDICATOR OSCILLATING UP AND DOWN MORE PREVALENT IN CLIMB.PERFORMED ELEVATOR CONTROL SYSTEM OPERATIONAL TEST IAW B767 AMM 27-31-00-715-001. NO DEFECTS NOTED. PERFORMED SINGLE HYDRAULIC SOURCE TEST IAW B767 AMM 27-31-00-715-272. NO DEFECTS NOTED. PERFORMED DUAL CONTROL PATH OVERRIDE SYSTEM TEST IAW B767 AMM 27-31-00-215-289. NO DEFECTS NOTED.
